Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Determination of the type and properties of the mapping function of a class of doubly-connected Riemann surfaces


Author: Howard E. Taylor
Journal: Proc. Amer. Math. Soc. 4 (1953), 52-68
MSC: Primary 30.0X
MathSciNet review: 0053252
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0053252-5
Article copyright: © Copyright 1953 American Mathematical Society